# SDR MALA975956

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 098
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080031
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR FAILED IN FLIGHT, AFTER RESETTING, FAILED AGAIN.  AFTER 10 MINUTES THE RIGHT GENERATOR OVER TEMP CAUTION LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE STARTER/GENERATOR, ALL CHECKS GOOD.
